Discrete Lagrangian and Hamiltonian mechanics on Lie groupoids

  1. Marrero, J.C. 1
  2. De Diego, D.M. 2
  3. Martínez, E. 3
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  3. 3 Universidad de Zaragoza
    info

    Universidad de Zaragoza

    Zaragoza, España

    GRID grid.11205.37

Journal:
Nonlinearity

ISSN: 0951-7715

Year of publication: 2006

Volume: 19

Issue: 6

Pages: 1313-1348

Type: Article

Export: RIS
DOI: 10.1088/0951-7715/19/6/006 SCOPUS: 2-s2.0-33646736110 GOOGLE SCHOLAR
Data source: Scopus